International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 91

Research Paper | Mathematics and Statistics | Egypt | Volume 9 Issue 9, September 2020


The Exponentiated Marshall-Olkin Exponential Distribution

M. M. E. Abd El-Monsef, M. O. Alshrani


Abstract: A new four-parameter model called the Exponentiated Marshall-Olkin Exponential distribution is examined. Several of its mathematical properties including ordinary moments, quantile, generating functions and order statistics are investigated. The maximum likelihood method is used to estimate the model parameters. An application with the remission times of a random sample of bladder cancer patients is given to illustrate the proposed model of lifetime distribution.


Keywords: Exponentiated Marshall-Olkin family of distributions, Maximum likelihood, Moments


Edition: Volume 9 Issue 9, September 2020,


Pages: 148 - 159


How to Cite this Article?

M. M. E. Abd El-Monsef, M. O. Alshrani, "The Exponentiated Marshall-Olkin Exponential Distribution", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=SR20614023257, Volume 9 Issue 9, September 2020, 148 - 159

How to Share this Article?

Enter Your Email Address


Top